EconPapers    
Economics at your fingertips  
 

Caristi Type Coincidence Point Theorem in Topological Spaces

Jiang Zhu, Lei Wei and Cheng-Cheng Zhu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A generalized Caristi type coincidence point theorem and its equivalences in the setting of topological spaces by using a kind of nonmetric type function are obtained. These results are used to establish variational principle and its equivalences in d‐complete spaces, bornological vector space, seven kinds of completed quasi‐semimetric spaces equipped with Q‐functions, uniform spaces with q‐distance, generating spaces of quasimetric family, and fuzzy metric spaces.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/902692

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:902692

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:902692